# SDR COMA0870009

- Difficulty date: February 25, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 13,498 hours, 9,827 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 895001
- Condition: Faulty
- Location: E&E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 9651 - RECEIVED AVIONICS BAY DOOR CAUTION MESSAGE DURING TAKEOFF ROLL.  ABORTED TAKEOFF APPROX 20 KTS AND RETURNED TO GATE.  REMOVED AND REPLACED PROX SENSOR (PX 41).
